Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online
Ask a Urologist   »  

Had UTI, was on antibiotic ciprofloxacin. Feels pressure in vagina after urinating. Had urine test. Suggest?

User rating for this question
Very Good
Answered by

Practicing since : 1996
Answered : 258 Questions
I have utis for several months and been on antibiotics, the latest one being ciprofloxacin 500 mg. Lates urine sample showed negative for malignacy, fungal organisms morphologically consisten with candida species, and a few red blood cells. My question is, I feel a pressure and pain in the vagina area after urinating and a little pressure in same area. It is a miserable feeling and seems worse when sitting. What to do? Should I contrine the cipro til all gone? Will this go away or do you think I have a problem within the vagina itself? Thank you.
Posted Wed, 31 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. Ravi Bansal 58 minutes later

Recurrent uti can be be one reason and is due to incomplete treatment, resistant bacteria, bladder weakness , diabetes, vaginal infection or prolapse. All these factors have to be assessed if you are having infection again and again.

Pressure and pain in vagina area can be due to urine infection and vaginal infection.

what you can do-

get ultrasound of kidney and bladder area to rule out post void residue, any uterine problems.
get urine routine and urine culture.
complete your course of ciprofloxacin under guidance of your doctor.
gynecology review should be done for local examination of the vagina and uterus, by a gynecologist.

meanwhile for pain relief you can take paracetamol tablets or urispas under guidance of your doctor.

best wishes,
inform me all reports as and when you get them,
if any further questions please ask.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor